MAUDE Adverse Event Report: COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO JOEY,PUMP W/CLMP,REFB; PUMP, INFUSION, ENTERAL
Model Number 383401
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device is continuously feeding causing an over delivery outside of the accuracy limit.
 
Additional Manufacturer Narrative
Evaluation summary all device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.The device was returned and evaluated at the regional service center.The device was tested for the reported condition and passed all testing.The reported issue could not be confirmed.A root cause could not be determined based on the device return and no corrective action is necessary at this time.Complaint trending information is reviewed on a routine basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO JOEY,PUMP W/CLMP,REFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9179082
Report Number1282497-2019-08710
Device Sequence Number11416809
Product Code LZH
UDI-Device Identifier10884521144019
UDI-Public10884521144019
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383401
Device Catalogue Number383401
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date01/02/2020
Patient Sequence Number1